On an Improvement of an Univalence Criterion
Mathematica balkanica, Tome 24 (2010) no. 1-2, p. 33
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2010_24_1-2_a2,
author = {E. Deniz and D. Raducanu and H. Orhan},
title = {On an {Improvement} of an {Univalence} {Criterion}},
journal = {Mathematica balkanica},
pages = {33},
year = {2010},
volume = {24},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2010_24_1-2_a2/}
}
E. Deniz; D. Raducanu; H. Orhan. On an Improvement of an Univalence Criterion. Mathematica balkanica, Tome 24 (2010) no. 1-2, p. 33. http://geodesic.mathdoc.fr/item/MABA_2010_24_1-2_a2/